# SDR AALA201811219007

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 17,577 hours, 3,622 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20534100
- Part serial: 4322
- Condition: Overheated
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 1 BRAKE TEMPERATURE WENT UP TO 360 DEGREES, AFTER TAKE OFF.  FOLLOWED ECAM PROCEDURE CHECKLIST, EVERYTHING WENT BACK TO NORMAL. NO EMERGENCY DECLARED. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS NOT GROUNDED.  TROUBLESHOT IAW TSM 32-42-00-810-921-A. REPLACED THE NR 1 BRAKE ASSEMBLY IAW MM 32-42-27. NO LEAKS NOTED AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
